# SDR CALA2024102100884

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 83,594 hours, 34,647 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 4063160823
- Part serial: 23210657
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 1,548 hours, 729 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 BLEED LEAK, FOLLOWED BY APU AND ENG 2 BLEED LEAK ECAMS. - TOMC KROWN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PERFORM CHECK BLEED SYSTEM FOR POSSIBLE LEAKS AND CALL TOMC 847-700-9980 UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PERFORM CHECK BLEED SYSTEM FOR POSSIBLE LEAKS AND CALL TOMC 847-700-9980 FOUND PNEUMATIC LEAK FROM CLAMP FORWARD OF OZONE CONVERTER ASSY RIGHT PACK PNEUMATIC CLAMP ADJUSTED AND TIGHTENED. LEAK CHECK GOOD. BMC 2 LAST LEG REPOT FAULTED X FEED VALVE 6HV. REMOVED AND INSTALLED CROSSBLEED VALVE 6HV IAW REFERENCE: 36-12-52/401. OPERATIONAL TESTED OF THE APU BLEED AIR SUPPLY AND CROSSBLEED SYSTEMS REFERENCE: TASK 36-12-00-710-001-A OPS CHECK GOOD. VALVE, ISOLATIO  OFF 31-3612-9-9001 0657 ON 31-3612-9-9001 5676 VALVE, ISOLATIO  OFF 31-3612-9-9001 0657 ON 31-3612-9-9001 5676 PARTS USED:  31-3612-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1324223  SN OFF 0657 PRESSURIZED AIRCRAFT IAW PRESSURIZATION TEST FOR AIR LEAKAGE OR A DIFFERENTIAL PRESSURE OF 280 MBAR (4.06 PSI) REFERENCE: TASK 05-53-00-780-001-A. AIRCRFT PRESSURIZED NORMAL AND HELD STABLE PRESSURE. PACK 2 REINSPECTED AND FOUND NO OTHER LEAKS. NO ECAM MSGS. REVIEWED MAINT PERFORMED WITH TOMC AND OK TO RETURN TO SERVICE.
